EmpowHER Guest

ask: I took postiner2 de two dosage on 26 of novmber and am yet to hve my period does it really mean am pregnant.

By Anonymous
Rate This

I took postiner 2 last mnth am yet to see my period, pls is de side effect

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. Taking any sort of morning after pill will affect your menstrual cycle for at least two cycles...this is normal. Many women will start their period immediately while others will skip periods. There is no perfect answer to how it will affect you. However, take a pregnancy test to see if you are pregnant, this will help settle your nerves about the possibility.

Good luck,

December 28, 2013 - 7:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Pregnancy Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!


3889 Health


2464 Lives


2273 Lives
24 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results